[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] site - HELP!

Yes!  I have had that type of awful reaction & so has my sister who is a 
pumper. The sweating, nausea, etc. For me when it happens seems to be when I 
am having trouble putting in a new set (sof-set) (pain, won't go in, etc.).  
Sometimes I try this trick - (I know it sounds strange!)  I warm up the area 
I am going to use to insert in with a warm heating pad or hair dryer.  This 
help me because when my skin is cool the needle seems to hurt more and I have 
trouble getting it in.  

Sometimes you can help the nausea leave a little quicker with a cool 
washcloth or a small ice pack on your face (keep it close by!).

Hope things go better for you and Kevin next time.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml